# SDR CALA2021072101154

- Difficulty date: July 20, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 114,926 hours, 17,701 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Out Of Adjust
- Location: Te Flap Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

TE FLAPS ASYM FLAPS STUCK LESS THAN 5 INTERROGATED FSEU ...MSG   "TE ASYM XMT 1-8".   FAULT CODE 27-51083.   FLAPS LOCKED OUT.  WILL NOT MOVE IN ALT AS WELL AS HYD. TROUBLESHOT PER FIM 27-51 TREE 811 AND ADJ #8 TRANSMITTER PER AMM 27-51-45-822-161.  GROUND CK GOOD ADD EMP:352640
